# SDR CA101007007

- Difficulty date: October 6, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Boeing 737-76N
- Aircraft time: 30,750 hours
- Engine: Ge CFM567B24
- System (JASC): 2760 · Drag Control System
- Part: Proximity Sensor
- Part number: 189929
- Condition: Faulted
- Location: Wheel Well
- Part time: 33,440 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) IN CRUISE AT 40,000 FT, THE CABIN ALT WARNING HORN SOUNDED. PRESSURIZATION WAS NORMAL AND HORN COULD NOT BE SILENCED BY THE "ALT HORN CUT OUT".  ACFT DIVERTED.  UPON FLAP SELECTION ON APPROACH, CABIN ALT HORN STOPPED.  PSEU LIGHT ILLUMINATED ON LANDING.  PSEU BITE REVEALED GSBV CL FAULT 31-51001.  FIM TASK 32-61 TASK 825, CARRIED OUT AND GROUND SPOILER INTERLOCK VALVE PROXIMITY SENSOR FOUND FAULTED "FAILSAFE".  GROUND SPOILER INTERLOCK VALVE PROXIMITY SENSOR REPLACED AND TESTED SERVICEABLE IAW MM 27-62-61.  PSEU LIGHT EXTINGUISHED AND NO EXISTING FAULTS ACFT OK FOR SERVICE.
